# SDR 97ZZZX3062

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0237
- System (JASC): 3411 · Pitot/Static System
- Part: Static Plate
- Part number: 257FN175
- Condition: Froze Up
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

TTN/AUS - AFTER TAKING OFF IN HEAVY RAIN WHILE AT CRUISE ALTITUDE, CAPTAIN'S AIRSPEED, ALTIMETER, AND VERTICAL SPEED INDICATORS BECAME ERRATIC.  AFTER DESCENT AND AS TEMPERAURE INCREASED ABOVE FREEZING, ALL INDICATIONS RETURNED TO NORMAL. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE CAPTAIN'S PITOT STATIC SYSTEM WAS CHECKED FOR MOISTURE, NONE WAS FOUND. THE CAPTAIN'S AIR DATA COMPUTER   OPERATIONALLY CHECKED NORMAL.  A CHECK WITH RAYTHEON TECHNICAL SERVICES CONFIRMED OTHER AIRCRAFT HAVE HAD SIMILAR EXPERIENCES THAT WERE SUSPECTED TO BE CAUSED BY STATIC PLATE FREEZING.  THIS AIRCRAFT IS NOT FITTED WITH HEATED STATIC PLATES.  RAYTHEON IS CURRENTLY WORKING ON SB 30-62 MOD 25-3594.  THIS WILL INSTALL HEATED PLATES.
